Up to 33% Off on La Roche-Posay & Vichy*
4 Days Only!
Offers are subject to eChemist's discretion and may be withdrawn at any time and without notice.
For full eChemist terms & conditions click here.
There are no reviews for this product. Be the first to write a review.
Product code: 16214
Despatched in 1-3 days.
For relief of symptoms of cold and flu, including aches & pains, headache, nasal congestion, tickly sore throat and chesty coughs.
Each 20ml dose of oral solution contains: Paracetamol 1000mg, Phenylephrine Hydrochloride 12.18mgGuaifenesin 200mg and Cetylpyridinium Chloride 3mgAlso includes Sorbitol E420, Liquid Maltitol, Propylene Glycol, Colours (E104, E131) and Ethanol (see leaflet)
Adults, the elderly and children 12 years and over: Fill the measure cup to the 20ml mark and take one 20ml dose (four 5ml spoonfuls). Wipe the neck of the bottle clean and replace the cap securely, without over-tightening it. Leave at least 4 hours between doses, and do not take more than 4 doses in any 24 hours.
Do not give to children under 12 years of age.Do not take if you are pregnant.
Thank you for your interest in Lemsip Max All in One Liquid. Enter your email and we'll contact you as soon as it's available again.
Sign up for the latest news, offers and ideas.
eChemist.co.uk © 2017. All rights reserved.